Join the 'Pennsaid' group to help and get support from people like you.
We found 18 questions associated with the 'Pennsaid' topic.
Posted 25 Oct 2010 by • 2 answers
Posted 26 Nov 2011 by • 4 answers
I have Osteoarthritus in both of my knees and it hurts sooo bad at times, especially climbing the stairs to the bathroom and three bedrooms upstairs. My doctor reccomended both of them, but I haven't tried either of them yet. Has anyone had anyl luck with either of them? Thanks so much!!
Posted 28 Feb 2012 by • 2 answers
. I am a RN with 20 yr. Acute care work. I have a clotting problem; VonWilabraums ; and I have been doing grin & bare it, as to treatment for OsteoArthritis in BOTH my hands for the past year. I did go to PT and have stretching exercises, & have the I have fitted compression gloves. Finally ...
Posted 11 Oct 2010 by • 1 answer
Posted 14 Jun 2011 by • 1 answer
... the next day before golf again. My question is this: I have had GI problems in the past and was wondering if I used one application of Pennsaid three times a week am I increasing my chances of some of the many side effects?
Posted 6 Sep 2011 by • 1 answer
Itchy reaction after several applications
I have been using Pennsaid since December of 2010 and it works good for me, however, since I started
Posted 23 Sep 2011 by • 1 answer
... using it, my dog has started having seizures. He is a licky dog and am wondering if anyone knows what kind of effect Pennsaid could have on animals
Posted 6 Mar 2015 by • 1 answer
Posted 30 Nov 2017 by • 1 answer
Posted 23 May 2013 by • 1 answer
I rubbed the 40 drops on my knees at 10pm, and then 9am next day, and all day different body parts were so swollen and puffy. Also, I feel exhausted and groggy, and my eyes burn. I've researched this, but found no mention of these symptoms in contraindications. Ouch!
Posted 20 Jan 2016 by • 1 answer
Husband is on Warfrin for DVT. His orthopedic Dr. prescribed Pennsaid Topical for arthritis in his knees. Isn't that dangerous? He said he prescribed it to others on Warfrin and it wasn't a problem.
Pennsaid - Has anybody gotten a rash on the joints that you use pen said on after being in the sun ?
Posted 7 Jun 2016 by • 1 answer
I have a red rash on my knees , ankles feet and hands where I apply pennsaid. It is very itchy. I have been using pennsaid for over a year. This is the first time with rash
Posted 19 Jun 2017 by • 0 answers
Posted 21 Sep 2015 by • 0 answers
I follow the directions exactly when applying and it often takes one hour to completely dry,
Posted 16 Aug 2017 by • 0 answers
How long can I use? A week month forever? What is the usual length of time a doctor allows you to use this product? It was given to me for pain in my heel ankle and working well. But he didn't tell me if I should stop or continue to use after feeling better. If I stop will the pain I had for ...
Related Condition Support Groups
Pennsaid Patient Information at Drugs.com
- Pennsaid Information for Consumers
- Pennsaid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pennsaid (detailed)